March 18, 2020 - March 18, 2020 @ 6:00 pm - 8:00 pm
19 Morris Avenue, Building 128
Brooklyn, 11205, NY, USA
- Name: Kareem
- Email: firstname.lastname@example.org
- Website: https://www.eventbrite.com/e/preventive-health-and-longevity-tickets-95539646655
- Sponsor: Within Health
- Ages: All
Featured Description (from the owner)
Americans spend over $3 trillion a year on healthcare but have shorter life expectancies than peers in other developed countries. It turns out that our reactive approach to healthcare is the primary determinant of rising costs and poor outcomes. And when it comes to health, the old adage holds true - “an ounce of prevention is worth a pound of cure”.
Our panel on preventive health and longevity brings together various perspectives on the topic of preventive health and longevity - is the key to a longer and healthier life about moving, eating healthy, getting routing disease screenings, or hacking mitochondrial dynamics?
Join us on Wednesday March 18th at 6:00 PM for an engaging panel - moderated by health/fitness journalist Carey Rossi - that will highlight the latest and best health screening technology, medical studies, biohacks and exercise routines that will keep you healthy, longer.
Discover what you can do in the clinic, the gym, your home-grown lab, or inside a tech innovation hub to prevent diseases and optimize your health.
Our panel will include the following speakers:
- Physician: Philip Rabito, MD // Endocrinologist at Mount Sinai, American Board of Internal Medicine, Endocrinology and Metabolism
- Tech Startup: Adam Kirell // CEO of Within Health, a venture-backed preventive health and wellness screening startup
- Biohacker: Bob Troia (aka "Quantified Bob") // Co-founder of Awesome Labs, a startup focused on data-driven wellness and personal optimization
- Personal Trainer: Kristian Flores CSCS // Seasoned fitness coach specialized in strength and endurance training, injury prevention, and back pain.
- 30 min networking (6:00 - 6:30)
- 5 min intro (630 - 6:35)
- 40 min panel discussion (635 - 7:15)
- 15 min Q&A (7:15 - 7:30)
- 30 min networking (7:30 - 8:00)